| Catalog Number |
02-022-35-2509 |
| Medical Device Problem Codes |
Naturally Worn (2988); Insufficient Device Problem Information (3190)
| Health Effect - Clinical Code |
Insufficient Information (4580)
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
D10: concomitant devices unknown.The device was not returned for evaluation and no medical or other records containing treatment information or patient information have been received; therefore, the reported event cannot be confirmed, nor can the circumstances or potential causes or contributors to the alleged event be evaluated.Should additional, material information become available that permits more analysis or conclusions, a supplemental report will be filed accordingly.
Event or Problem Description
It was reported that approximately 33 months after a left knee replacement procedure, the patient experienced prosthesis wear.No further issues or complications were reported.No additional information is available.
Additional Manufacturer Narrative
D10: 02-020-11-0225 - truliant ps cem fem ps cem left sz 2.5.200-02-32 - three peg patella 32mm.02-012-60-1425 - tru stem ext 14mm x 25mm.02-022-45-2515 - truliant tib fit tray cem sz 2.5f / 1.5t.204-70-00 - tibial stem ext.Screw.This follow-up report is being submitted to relay additional and/or corrected information.The reason for the reported event cannot be confirmed from the information provided but may be due to prosthesis wear and/or inclusion of the polyethylene in the packaging recall.Potential contributions of user and patient-related considerations to the event could not be assessed as the devices were not available for evaluation and images, radiographs, and relevant clinical information were not provided.The product associated with the reported event is within the scope of recall z-0023-2022; however, there is insufficient information to evaluate whether the subject issue of the recall was a cause or contributor to the reported event.If any further information is obtained that would change or alter any information provided, a supplemental report will be filed accordingly.".